A generalized global differential calculus. II. Application to invariance under a Lie group
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 27 (1986) no. 4, p. 89-105
@article{CTGDC_1986__27_4_89_0,
     author = {Johnson, Joseph},
     title = {A generalized global differential calculus. II. Application to invariance under a Lie group},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {27},
     number = {4},
     year = {1986},
     pages = {89-105},
     zbl = {0613.58004},
     mrnumber = {885372},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1986__27_4_89_0}
}
Johnson, Joseph. A generalized global differential calculus. II. Application to invariance under a Lie group. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 27 (1986) no. 4, pp. 89-105. http://www.numdam.org/item/CTGDC_1986__27_4_89_0/

0 Johnson, J., A generalized global differential calculus I, Cahiers Top. et Géom. Diff. XXVII-3 (1986). | Numdam | Zbl 0603.18004

1 Schubert, H., Categories, Springer, 1972. | MR 349793 | Zbl 0253.18002

2 Petrich, M., Introduction to Semigroups Charles E. Merrill Publ. C°, Bell & Howell, Columbus, Ohio, 1973. | MR 393206 | Zbl 0321.20037

3 Petrich, M., Inverse semigroups, Wiley, New York 1984. | MR 752899 | Zbl 0546.20053

4 Macshane, E.J., Order-preserving maps and integration processes, Ann. of Math. Studies 31, Princeton Univ. Press, 953. | Zbl 0051.29301

5 Wraith, G.C., Lectures on elementary topoi, Lecture Notes in Math. 445, Springer (1975). | MR 393179 | Zbl 0323.18005

6 Ehresmann, C., Gattungen von lokalen Strukturen, Jahres. d. Deutschen Math. 60-2 (1957); re-edited in Charles Ehresmann: Oeuvres complètes et comentées, Part II, Amiens, 1983. | MR 95894 | Zbl 0097.37803

7 Grauert, H.& Remmert, R., Coherent analytic sheaves, Grundlagen d. Math. Wissensch., Springer, 1984. | MR 755331 | Zbl 0537.32001

8 Johnson, J., Order for systems of differential equations and a generalization of the notion of differential ring, J. of Algebra 78 (1982), 91-119. | MR 677713 | Zbl 0496.12019

9 Moerdijk I. & Reyes, G.E., Rings of smooth functions and their localizations, I (to appear). | MR 837547 | Zbl 0592.18005

10 Kock, A ., Synthetic Differential Geometry, Cambridge Univ. Press, 1981. | MR 649622 | Zbl 0466.51008

11 Palais, R., Slices and invariant embeddings, in Seminar on transformation groups (ed. A. Borel), Ann. of Math. Studies 46, Princeton Univ. Press, 1960. | MR 116341

12 Nemytskii, V.V.& Stepanov, V.V., Qualitative theory of differential equations, Princeton Univ. Press, 1960. | MR 121520 | Zbl 0089.29502